On the Conservatism of the Sum-of-Squares Method for Analysis of Time-Delayed Systems

Abstract : In this paper, we present a converse Lyapunov result which shows that using polynomial Lyapunov functionals to prove the stability of linear time-delay systems is not conservative. This result motivates the sum-of-squares approach to stability analysis of linear time-delay systems. This main result is based on an extension of the Weierstrass approximation theorem to show that linear varieties of polynomials can be used to approximate linear varieties of the space of continuous functions.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.inria.fr/hal-00761334
Contributor : Pierre-Alexandre Bliman <>
Submitted on : Wednesday, December 5, 2012 - 12:34:59 PM
Last modification on : Friday, May 25, 2018 - 12:02:05 PM

Identifiers

Collections

Citation

Matthew M. Peet, Pierre-Alexandre Bliman. On the Conservatism of the Sum-of-Squares Method for Analysis of Time-Delayed Systems. Automatica, Elsevier, 2011, 47 (11), pp.2406-2411. ⟨10.1016/j.automatica.2011.08.010⟩. ⟨hal-00761334⟩

Share

Metrics

Record views

127